NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 27, 2016
I`m 50 y.o. and I`ve suffered from panic disorder and depression all my life. I`m currently on 600mg seroquel. I`m very concerned that I may develop more panic and depression from my changing hormone levels. I know that if this happens I can take HRT but I`ve heard that HRT may cause headaches and/or sleeplessness as a side effect of the drug. My fear is if I do need HRT what will happen if I`m a person who develops these side effects, headaches and/or sleeplessness. What if I really need HRT but I can`t tolerate the drug????
There is no easy way to answer your question. Your physician will treat symptoms as they occur and try multiple different options.
Cynthia B Evans, MD
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University